I've had a similar problem off and on for a few month's actually one of the reason's i went to the doctor in the first place before i got the geo c diagnosis actual 4months before they didn't really seem to think its a big deal i know they haven't addressed it really so im not sure if you should worry i'm still alive but you should get ahold of your doctor anyway so you can be sure!
Mo.... are you on tx? If so, I found that there were strange looking things in my toilet if I wasn't drinking LOTS of water.... both urine and stool turned strange looking, so drink LOTS of water and see if it clears up. Also it will be oily if you have too much fat in your diet... which isn't good for the liver, so you need to cut that back and try more raw veges and fruit for fillers.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.